# SDR DALA2023080806474

- Difficulty date: August 4, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 102,343 hours, 14,471 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1606 AFT GALLEY OVEN #1 FA WHILE LOADING A MEAL A SPARK AND A FLAME. IMMEDIATLEY CLOSED DOOR AND TURNED OFF OVEN, FLAME WENT OUT. NO SMOKE OR FUMES NOTED. BACK OF OVEN APPEARS BURNT. CORRECTIVE ACTION: REMOVED AND REPLACED OVEN #1 POSITION IN AFT GALLEY REF B767 AMM 25-31. OPS CHK GOOD. OK FOR SERVICE. (632112) C/W NO GO ODI PROCEDURES, OVEN OPS NORMAL. NO DEFECTS NOTED AT THIS TIME A/C OK FOR SVC. (5362310)
